# SDR SW15200110390

- Difficulty date: March 15, 2001
- Submitted: May 8, 2001
- Operation: General aviation
- Aircraft: N600TP
- Make and model: Hughes 369E
- Aircraft serial: 525
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 369D22014
- Part serial: 0022222180
- Condition: Flaking
- Location: Main Rotor
- Part time: 5,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING FLAKING OFF INNER DIAMETER OF MAIN ROTOR STATIC MAST.  COATING CHIPS FALLING INTO MAIN ROTOR TRANSMISSION.  CAUSE OF FLAKING UNKNOWN.  NO FACTORY REPAIR AUTHORIZED IN THE HMI.  FACTORY REPS HAVE NOT YET AUTHORIZED A REPAIR.  EFFECT ON MAST AND TRANSMISSION?
